On a certain approximation property for first-order abstract differential equations
Rendiconti del Seminario Matematico della Università di Padova, Volume 46 (1971), pp. 191-198.
@article{RSMUP_1971__46__191_0,
     author = {Zaidman, S.},
     title = {On a certain approximation property for first-order abstract differential equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {191--198},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {46},
     year = {1971},
     zbl = {0277.34065},
     mrnumber = {306976},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1971__46__191_0/}
}
TY  - JOUR
AU  - Zaidman, S.
TI  - On a certain approximation property for first-order abstract differential equations
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1971
DA  - 1971///
SP  - 191
EP  - 198
VL  - 46
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1971__46__191_0/
UR  - https://zbmath.org/?q=an%3A0277.34065
UR  - https://www.ams.org/mathscinet-getitem?mr=306976
LA  - en
ID  - RSMUP_1971__46__191_0
ER  - 
%0 Journal Article
%A Zaidman, S.
%T On a certain approximation property for first-order abstract differential equations
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1971
%P 191-198
%V 46
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1971__46__191_0
Zaidman, S. On a certain approximation property for first-order abstract differential equations. Rendiconti del Seminario Matematico della Università di Padova, Volume 46 (1971), pp. 191-198. http://archive.numdam.org/item/RSMUP_1971__46__191_0/

[1] Zaidman, S.: A global existence theorem for some differential equations in Hilbert spaces, Proc. Nat. Acad. Sci., June 1964. | MR | Zbl

[2] Zaidman, S.: Equations différentielles abstraites, Les Presses de l'Université de Montréal, Janvier 1966. | MR | Zbl